Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Natasha Kogan

Members
  • Content count

    166
  • Joined

  • Last visited

  • Days Won

    6

Natasha Kogan last won the day on June 27

Natasha Kogan had the most liked content!

Community Reputation

71 Excellent

About Natasha Kogan

  • Rank
    Advanced Member
  • Birthday 03/08/1961

Profile Information

  • Gender
    Female
  • Location
    Haifa, Israel
  • Interests
    diagnosed Oct 2010
    Azilect , BK Mertz, Requip Modutab 14mg, Levadopa/Carb 250/25 half of tablet 4 times a day (altogether 2 tablets a day)
    Yoga , walking

Contact Methods

  • Skype
    natasha_kogan

Recent Profile Visitors

265 profile views
  1. Medical Marijuana

    I tried electr.cigarette with 2 types of mm - and none of them made me feel better. Do people need some time to get used to MM or it works from the first time? In 2 weeks I am back to OR - want to try MM oil, maybe it will work better ..
  2. tensing of muscles

    Оr let's make it simple : if something prevents some of the participants of conversation, it is better not to do it. As far as I remember, Linda already had her thread and it was shut down because some people wrote provocative posts and then there was a big squabble. If I'm not mistaken and this is what happened, then why repeat the story to the exact opposite?
  3. tensing of muscles

    PatriotM and bard Why ? I see at least 2 reasons Imagine a group of people discussing spme topic and then someone else comes up and starts talking on a completely different topic. I do not know how to talk in such conditions. It is difficult to ignore the person who climbed into the conversation and is trying to take him aside. In addition, the topic of religion is provocative enough. Pd answer with a speech about antichrist, I can insert a couple of posts about the Communist Party or about Jewish mitzvot (for your choice), someone else will glorify spirits. Certainly, each of us has the right to talk about what he wants but as a result there will be a big dump.
  4. tensing of muscles

    Linda, I do understand the history, but except for pdmanaz there are others .. I hope we both learned the lesson . Sorry for being sharp . Have a good day )
  5. tensing of muscles

    >>Perhaps you do that with other posts in which you are not interested? I do skip your threads. But this thread was open by someone who already argued with you. Why do you post in his thread? He asked a very specific question- do you really believe that it is a right place to talk about what you felt last Monday? This forum changed since you started flooding. What you do is very annoing. And very unpolite.
  6. tensing of muscles

    miracleseeker, this is not only about length. This is about flooding. Linda still doesn't understand that her posts are very annoying. She is sure that when someone tryes to stop her it is personally. Looks like nobody can stop her... 😒
  7. Internal Tremors

    >> as any GI discomfort seems to affect my tremors and general well being So true!
  8. Sinemet, Requip ER,,Azilect

    I found this video in some of the recent posts - very good explanation about PD drugs
  9. Internal Tremors

    Do you feel better after some physical activity? I feel some tension inside me - but not all the time and it almost disappears after intensive physical activity - mainly walking. I wonder if this is what you feel?
  10. tensing of muscles

    Dear Linda, Compare the length of your posts to the post of the others . Try to write in 2-3 sentences what you want to say - taking into account that this info should be useful for the author. And maybe you will see why pdmanaz respond so angry. When someone writes such a long posts it makes very difficult to navigate through the thread . Especially when the long post has almost no useful information. If you answer pls try not to write more then 3-4 lines. Thank you.
  11. Sinemet, Requip ER,,Azilect

    >> I know I am rambling, but can you help me understand how this Ropinrole er should make me feel? It's different for each of us - you never know how your body will response. I know this feeling - internal noise - but I don't think it is due to requip because it stated only before a few months and I'm taking requip for about 6 years. In my case it may be side effect of levadopa or just a progression of my PD. But it tells almost nothing on your case ...
  12. Sinemet, Requip ER,,Azilect

    >>i am on the Ropinrole er, I am on the last week of doubling it and up to 8mg. Will I be able to go higher or is this the max? I started from 8mg, now I take 16mg R ex , at some point instead of increasing requip my doctor started small dose of dopicar (sinemet?) , for some reason she didn't want just to increase requip dosage again, but I take less levadopa because of requip. as far as I know maximal dose is 24mg. hope it is possible to understand what I wrote
  13. tensing of muscles

    Agree about ice - you need heating pillow or heating cream. I use finalgon, there are others. And the most important for me is yoga. I practice iyengar yoga because it is slow and it is a out stretching.
  14. Newbie need advice

    my MDS claims that there is a big chance that AZILECT slows the progression of PD, so I never felt any effect from taking AZ but I continue to take it (started in 2010) about antagonists - I read that if the patient is younger than 60 it is recommended to start from antagonists and only if there are serious side effects or if it impossible to continue increasing the dose - then add levodopa. I was 49 and had no side effects and antagonists save me almost 3 years without levodopa. even now I take half a pill of levo/carbo 250/25 every 4 hours - so it is 2-2.5 pills a day - I think that it is quite good for 7-th year of PD one more med that helps me - PK Mertz. I don't feel much difference when I take it orally, but my MDS starts giving it by infusion and it is a big difference - muscles are much more relaxed, less pain
  15. Your expertise of Parkinsons, what if?

    Doctors change their mind every few days, I prefer not to experiment on myself Also it is nice to think that I fooled PD and won a few years of a normal life
×